# SDR A6WA202110297943

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,961 hours, 39,880 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED LT ANTI-ICE DUCT WARNING MESSAGE IN-FLIGHT WITH WING ANTI-ICE SELECTED TO NORM.   SYNOPTIC PAGE SHOW LT FUSELAGE RED. C/Q QRH. MESSAGE CLEARED.  ON DESCENT, USED WING A/ICE IN STANDBY.  MESSAGE DID NOT REAPPEAR.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED OPS CHECK OF A/I DUCT WARNING SYSTEM PER CRJ 200 AMM 36-21-00. OPS CHECK GOOD.
